Doctor insights on:
Using Spf 15 Moisturizer Both Morning And Night Is This A Good Idea
My face and neck is so darker than my body.. I am using skin lightening cream.. And sometimes cleanser, toner and moisturizer..No use. Please help.
Sunscreen: If the darker areas are on the face and neck, sun is the most likely cause. You need an excellent sunscreen with SPF of about 50. I suggest looking for zinc or titanium oxide in the ingredients for the best results. If you avoid the sun and wear sunscreen every single day, your skin should gradually even out. ...Read moreSee 1 more doctor answer
What should you do if your body itches all over - in night also. Already applied a lot of moisturizer creams but it does not seem to be help. Ideas?
The head of my penis appears dry and has a few areas that looks like it had been peeling. I use moisturizer and have been abstaining. Any ideas?
A small piece of the skin on my ring finger has been perpetually dry and itchy for a few months. No amount of moisturizer has helped. Any ideas?
Reaction: A few things are possible. If you recently got your ring cleaned it is possible that there was residue left over that is now irritating your skin. Also, if you wear many different rings it is is also possible that there may be nickel in the metal alloy of your ring. Nickel allergy is a common contact allergen. Perhaps you should be seen by a dermatologist. ...Read more
Moisturizer is allergy and fragrance free but still makes my skin red and stay red when I apply it.. All ones I tried have the same effect. Ideas?
Try Vaseline: or even vegetable oil. I must admit that I have never seen a patient with such intense reaction from moisturizer alone although a few may become allergic to one of its ingredients. ...Read more
Skin reacts to ever moisturizer or natural product I put on it to moisturize. prescription steroid cream to toughen skin. Scared it will make acne worse. Ideas?
Sensitive skin: try using virgin coconut oil as a moisturizer. Also there hypoallergenic products that might also help ...Read more
Used benzoyl perx on face/forehead discnt 1 yr ago.Now cheeks cannot tolerate any topical even gentle moisturizers.Forehead is fine though. Ideas?why?
Sensitive skin: That really doesn't make sense. Your skin has suddenly become sensitive to all topical applications a year after using BP? why are you using Anusol? is this prescription? This is not treatment for Acne and it will over time sensitize your skin. Can you shave? do you have folliculitis? Too much unknown. Need to see your dermatologist. ...Read more